×

zbMATH — the first resource for mathematics

Problems of associativity: A simple proof for the lattice property of systems ordered by a semi-associative law. (English) Zbl 0248.06003

MSC:
06B05 Structure theory of lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Friedman, H; Tamari, D, Problèmes d’associativité: une structure de treillis finis induite par une loi demi-associative, J. combinatorial theory, 2, 215-242, (1967) · Zbl 0158.01904
[2] Tamari, D, The algebra of bracketings and their enumeration, Nieuw arch. wisk., 10, 3, 131-146, (1962) · Zbl 0109.24502
[3] Kleene, S.C; Kleene, S.C; Kleene, S.C, Introduction to metamathematics, (), 73 · Zbl 0047.00703
[4] Cohn, P.M; Cohn, P.M, Universal algebra, (), 289, Ex. 9 · Zbl 0141.01002
[5] \scD. de Fougères and D. Tamari, La structure polyèdrale des complexes de parenthésages (to be submitted).
[6] \scD. de Fougères, La structure du treillis des polyèdres de parenthésages (to be submitted).
[7] Gratzer, G; Gratzer, G, Lattice theory, (), 18, problems 26-36 · Zbl 0385.06015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.